Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 83152, 12 pages
http://dx.doi.org/10.1155/JAMSA/2006/83152

Attractivity of nonlinear impulsive delay differential equations

1Mathematical College, Sichuan University, Chengdu 610064, China
2Department of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 12 October 2005; Revised 16 January 2006; Accepted 17 January 2006

Copyright © 2006 Zhichun Yang and Daoyi Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Baĭnov and P. S. Simeonov, Systems with Impulse Effect. Stability, Theory and Applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. D. D. Baĭnov and I. M. Stamova, “Existence, uniqueness and continuability of solutions of impulsive differential-difference equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 293–300, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. D. Borisenko, V. I. Kosolapov, and A. Yu. Obolenskiĭ, Stability of Processes under Continuous and Discrete Perturbations, “Naukova Dumka”, Kiev, 1988. View at Zentralblatt MATH · View at MathSciNet
  4. V. B. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional-Differential Equations, vol. 463 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1999. View at Zentralblatt MATH · View at MathSciNet
  5. V. B. Kolmanovskii and V. R. Nosov, Stability of Functional-Differential Equations, vol. 180 of Mathematics in Science and Engineering, Academic Press, London, 1986. View at Zentralblatt MATH · View at MathSciNet
  6. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, New Jersey, 1989. View at Zentralblatt MATH · View at MathSciNet
  7. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. I: Ordinary Differential Equations, Academic Press, New York, 1969. View at Zentralblatt MATH · View at MathSciNet
  8. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. II: Functional, Partial, Abstract, and Complex Differential Equations, vol. 55-II of Mathematics in Science and Engineering, Academic Press, New York, 1969. View at MathSciNet
  9. S. Li, D. Xu, and H. Zhao, “Stability region of nonlinear integrodifferential equations,” Applied Mathematics Letters, vol. 13, no. 2, pp. 77–82, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Liu and G. Ballinger, “Uniform asymptotic stability of impulsive delay differential equations,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 903–915, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Liu and G. Ballinger, “Existence and continuability of solutions for differential equations with delays and state-dependent impulses,” Nonlinear Analysis. Series A: Theory and Methods, vol. 51, no. 4, pp. 633–647, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Liu, K. L. Teo, and Y. Zhang, “Absolute stability of impulsive control systems with time delay,” Nonlinear Analysis, vol. 62, no. 3, pp. 429–453, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. N. Michel, J. A. Farrell, and W. Porod, “Qualitative analysis of neural networks,” IEEE Transactions on Circuits and Systems, vol. 36, no. 2, pp. 229–243, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Qiao, J. Peng, and Z.-B. Xu, “Nonlinear measures: a new approach to exponential stability analysis for Hopfield-type neural networks,” IEEE Transactions on Neural Networks, vol. 12, no. 2, pp. 360–370, 2001. View at Publisher · View at Google Scholar
  15. A. V. Razgulin, “The attractor of the delayed functional-differential diffusion equation. Numerical methods in mathematical physics,” Computational Mathematics and Modeling, vol. 8, no. 2, pp. 181–186, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, New Jersey, 1995. View at Zentralblatt MATH · View at MathSciNet
  17. D. D. Šiljak, Large-Scale Dynamic Systems. Stability and Structure, vol. 3 of North-Holland Series in System Science and Engineering, North-Holland, New York, 1979. View at Zentralblatt MATH · View at MathSciNet
  18. D. Xu and H. Zhao, “Invariant set and attractivity of nonlinear differential equations with delays,” Applied Mathematics Letters, vol. 15, no. 3, pp. 321–325, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Yan and J. Shen, “Impulsive stabilization of functional-differential equations by Lyapunov-Razumikhin functions,” Nonlinear Analysis. Series A: Theory and Methods, vol. 37, no. 2, pp. 245–255, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. S. Yu, “Stability for nonlinear delay differential equations of unstable type under impulsive perturbations,” Applied Mathematics Letters, vol. 14, no. 7, pp. 849–857, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Zhang and J. Sun, “Eventual practical stability of impulsive differential equations with time delay in terms of two measurements,” Journal of Computational and Applied Mathematics, vol. 176, no. 1, pp. 223–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet